MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING LAT STEM SIZE 2 12/14; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING LAT STEM SIZE 2 12/14; CEMENTLESS STEM
Catalog Number 01.12.052
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 5 years and 10 months from the primary, revision surgery due to stem subsidence and consequent loosening.Stem, head and liner successfully revised with competitors implants.
 
Additional Manufacturer Narrative
Batch review performed on 11 march 2024: lot 170904: (b)(4) items manufactured and released on 05-apr-2017.Expiration date: 2022-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: QUADRA-C CEMENTED, MIRROR POLISHING LAT STEM SIZE 2 12/14
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19040598
Report Number3005180920-2024-00164
Device Sequence Number12601336
Product Code LZO
UDI-Device Identifier07630030802317
UDI-Public07630030802317
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Catalogue Number01.12.052
Device Lot Number170904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale